

STRATEGY AND POLICY COMMITTEE 25 NOVEMBER 2010

REPORT 1 (1215/52/IM)

ORAL HEARINGS –TR115/10 BOTANIC GARDENS PAY AND DISPLAY

Time	Name	Organisation	Submission Number	Page	
	Susan Stacey				
	(Individual) and		17		
	Paula Warren (Living Streets Aoteraoa) indicated that		22		
	they had wished to submit but have apologised for being unable to attend				
9.30am	Malik Kudmany	Individual	1		
9.40am	Cheryl Wilson	Individual	3		
9.50am	Grant Richardson/John Chandler	Wellington Collegians Junior Cricket club	5		
10.00am	Gwenda Sutton	Individual	9		
10.10am	David Boldt	Wellington Collegians Cricket club	16		
10. 20am	10 Minute Buffer				
10.30am	Morning Tea				
10.50am	John Bowers	Individual	21		
11.00am	Sue Batley	Individual	24		

11.10am	Priscilla Williams	Individual	25	
11.20am	Hamish McConnochie	Individual	27	
11.30am	Dean Scott	Amalgamated Workers Union of New Zealand	28	
11.40am	10 Minute Buffer			
11.50am	Pauline Swann	Individual	29	
	Kate Fortune	Friends of Bolton	26	